Ownership Structure across Lines of Property-Casualty Insurance
David Mayers and
Smith, Clifford W,
Journal of Law and Economics, 1988, vol. 31, issue 2, 351-78
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (101)
Downloads: (external link)
http://dx.doi.org/10.1086/467160 (application/pdf)
Access to the online full text or PDF requires a subscription.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jlawec:v:31:y:1988:i:2:p:351-78
Access Statistics for this article
More articles in Journal of Law and Economics from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().